so i have not quit my treatment. I am so close to being done. I have less than a month left to go. It seems like all the side effects have hit me this month...of course it would since i'm almost done. My lower back has been sore, and so have my shoulders. They feel stiff and dry. My nose has gotten so dry that the insides are peeling and bleeds if i blow my nose. I have super bad allergies so this does not help at all. my eyes are even worse than the last time i wrote. I use 2 different drops da
So i have been considering quitting my accutane treatment. My eyes have been taking a huge impact from this medication. They are so dry and blurred, that i feel it might be best to stop. My opthalmologist gave me a prescription for restasis and an over the counter eye drop. He said my eyesareso dry that my corneas are even dry. It scares me because i'm afraid my vision effects will be irriversable. I only have 60 days left on accutane, and my face has cleared up a lot, buti do want to continue t
So i've been really busy the past month with work and school, but now i have time to update. I'm 3 1/2 months into my treatment, all seems pretty well. My face got become a little drier, but still not too bad. My ears have been dry,which is weird, but managable. My eyes are really dry, so i now have to wear my glasses instead of my contacts. My lips are extremely dry. I apply aquaphor all day, and i even layer lip balms, but they are still dry and starting to crack....oh well...i can deal....oh
So i go get my end of month 2 labs done this saturday, and then have a dermatologist appointment on may 5th. My skin is still dry, but it's not too bad. My face is pretty clear already, except for this ginormous pimple in the middle of my forehead, but it's a normal pimple, and not a cyst, so that's good. I haven't wore makeup for awhile now, and i like that. i used to wear it only to try to cover my scars and cysts, but there's not much to cover up anymore, plus being so dry is not good for mak
So i have a habit of picking at my acne and the scabs. Well, with my skin being so dry, i have started to pick at it. My whole chin has probably shed about 4 layers of skin in the past week. I keep picking atit and pulling it off....such a bad habit i know. It makes my chin hurt too, but i still pick. Oh, and i was outside yesterday, and got a pretty bad sunburn. I even had sunscreen on, but it wasn't very high spf, i need to get some, but i have a feeling it will peel, therefore making my habit
Yesterday was end of month 1 for me. Now only 4 more to go. I had my dermatologist appointment yesterday, and he said i was showing progress, and he gave me another perscription for 80 mg. I thought i wasn't going to get a bad breakout since i didn't in the first few weeks, but i have 6 small cysts on my face. They aren't anywhere near as bad as they used to be, but they are still there. Only one hurts right now, and the others have statred to go away. Other than that, my face is still super dry
My face is so incredibly dry! I put so much moisterizer on it and nothing helps.My nose is really dry and flakey, and having allergies really isn't helping that at all. My lips have been so sore and chapped for the past few days, and i dislike this very much. I've also been feeling really run down a lot, but i'm not sure if it's from the medication, or just from my schedule.
Today is the 13th day i have been on Amnesteem. My face already looks so much better.I'mreally surprised. Ithasbroken out around my chin and bottom lip, but they are normal pimples, and not cysts. I deal deal with actual pimples. I did get a small cyst on my right cheek under my eye, but it went away fairly fast, and did not grow to where it was noticable. My pores look really small in the areas where they were huge. My face is super dry and peeling, and so are my lips, but it's not too bad to h
So i have been getting more breakouts on my face, and the dreaded cysts have started to return. I have one medium sized one, and one thati can feel just under my skin. I have also been breaking out on parts of my body that i have never broke out on before....i hate it....i have a cyst on my arm, which i've never had before, but my derm ssaid it was normal for that to happen to some people. oh well.
So today was the end of week 1 for my accutane journy. I have noticed quite a few side effects that i didn't know i would get, or that i didn't think would come so soon, but i guess i am on a pretty high dosage. My skin is getting very dry and itchy, even though i moisturize it 3 times a day. I even carry lotion with me. I have been using vaseline intensive moisture body lotion. I usually will put one of my Victoria Secret Pink lotions on top, and that seems to help with the itching, but i think
It's almost the end of week 1, and i have noticed my face getting drier,and it kinda looks like it's peeling? It also sometimes feels hot or warm, and sometimes is so red that it looks like i have a sunburn. Has this happened to anyone else?
Hey Everyone! I just started Amnesteem which is a generic name for Accutane. I statred it on 3/8/2011. I am currently on 80mg a day. I figured i would just keep a blog, because i know when i found out i was going to start this medication, reading other people's experiences helped me understand what was going to happen. I have cystic acne. It is a painful nodule acne that is under the skin. The cysts get really big and very painful, but you really cannot do anything to relieve the pain. They typi